AN EXISTENCE RESULT FOR AN ELLIPTIC PROBLEM INVOLVING A FOURTH ORDER OPERATOR

Authors

  • A. Ourraoui Department of Mathematics, ENSAH, University of Mohamed First, Oujda, Morocco

Abstract

In this paper, we prove the existence of solutions for a $p$-Biharmonic in bounded domain, by applying the Bohnenblust-Karlin fixed point theorem. The regularity of a such solution is also established.

Author Biography

A. Ourraoui, Department of Mathematics, ENSAH, University of Mohamed First, Oujda, Morocco

Department of maths and info

Downloads

Published

2018-01-19

How to Cite

Ourraoui, A. (2018). AN EXISTENCE RESULT FOR AN ELLIPTIC PROBLEM INVOLVING A FOURTH ORDER OPERATOR. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 7(2), 51-56. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/375

Issue

Section

Research Article